# SDR 05FDEA00261

- Difficulty date: February 7, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 32,732 hours, 28,367 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB R&L TIP ATTACH FLANGES CORRODED AROUND HOLES AND UNDER NUT PLATES.  REMOVED AND REPLACED RIB FLANGES IAW A310-200 SRM 51-72-10.  APPLIED SURFACE PROTECTION IAW A310-200 SRM 51-73-10.
